Alert archive / Indiana / Special Weather Statements in 2014

Special Weather Statement, NWS Louisville, KY

September 2, 2014Clark County, Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this special weather statement at Sep 2, 2014, 6:21 AM EDT for Clark County, Jefferson County, Scott County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 6:21 AM EDT (10:21 UTC)
Expired
Sep 2, 2014, 7:05 AM EDT
In force
44 min
Issued by
NWS Louisville, KY

Counties Clark County, IN, Jefferson County, IN, Scott County, IN

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1584 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1584 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WWUS83 KLMK 021021
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 AM EDT TUE SEP 2 2014

INZ077>079-084-090>092-KYZ031-032-021105-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-JEFFERSON IN-OLDHAM
KY-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
621 AM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...

AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
BROWNSTOWN TO SALEM TO 12 MILES EAST OF ENGLISH...AND MOVING EAST AT
40 MPH.

OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SCOTTSBURG...
  MADISON...
  DAISY HILL AND BUNKER HILL...
  CHESTNUT HILL AND WOOSTER...
  DEPUTY AND BLUE LICK...
  WAKEFIELD AND MEMPHIS...

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 16 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3873 8530 3873 8532 3871 8531 3854 8540
      3838 8564 3832 8569 3834 8641 3839 8631
      3842 8631 3855 8613 3877 8600 3876 8590
      3873 8588 3881 8579 3883 8573 3882 8570
      3883 8562 3891 8554 3891 8520
TIME...MOT...LOC 1021Z 271DEG 36KT 3878 8588 3855 8600
          3840 8621

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Sep 2, 3:12 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Sep 2, 3:12 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 AM EDT Tue Sep 2 2014

.SHORT TERM (Now through Wednesday)...
Issued at 305 AM EDT Tue Sep 2 2014

A tricky forecast for the next 18 to 24 hours as the remains of a
convective complex roll into the area, and ultimately decide what
type of weather we see later this afternoon and evening.

Current radar imagery shows a convective complex that has developed
ahead of a shortwave over the eastern Plains. Clusters of strong
storms stretch from SE Kansas up through west central Indiana at
this hour, with a heavy rain threat also in play. The storms are
staying somewhat organized in an environment characterized by MU
CAPE values in the 2000-3000 J/kg range, and 0-6 km bulk shear
values in the 40-45 knot range. The environment over our CWA is less
conducive from an instability standpoint, however the corridor over
stronger deep shear layer values (35-40 knots) will slide across
southern Indiana and north central KY through the late morning. As a
result, expect scattered to numerous showers and a few rumbles of
thunder from the decaying complex to slide across our north around
dawn through mid morning. Some scattered showers may develop with
the nose of a LLJ lifting northeastward after 4 am across our north
as well.

Expect a relative lull in action from the late morning to the early
afternoon as morning activity dies and pushes east. However, by mid
afternoon concern for redevelopment along the remnant
outflow/differential heating boundary comes into play. This would most
likely occur east of the I-65 corridor where best instability on the
order of 1000-2000 J/kg of SB CAPE will line up with 0-6 km shear
values around 30-35 knots. Redevelopment of storms will be
conditional upon the morning convection. Given help from a mid level
wave passing through the mean H5 flow, do feel we'll see the
redevelopment and a few multicell clusters capable of gusty winds
are possible. SPC has continued the low-end slight risk for eastern
portions of our CWA to account for this. Will mention potential for
a few strong storms and gusty winds in the HWO, but overall won't
play today's severe scenario up too much due to the conditional
nature and small time window for severe to occur. Look for highs
only topping out in the low and mid 80s.

Convective activity should quickly diminish around sunset as mid
level support exits to the east and we lose daytime heating. Will
keep some lingering small Pops across our south and east until the
early morning hours. Otherwise, expect surface high pressure
building in behind the system and skies becoming mostly clear across
the northern half of the CWA. This will allow lows in the upper 60s
north to around 70 south.

Wednesday should be mostly dry with surface high pressure in control
and only a small chance of diurnally driven convective development
across our south nearer the remnant boundary. Temperatures should be
slightly warmer with highs more solidly in the mid to upper 80s.

.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Sep 2 2014

Overall model agreement is present in extended range models through
this coming weekend. Persistent mid-level ridge will remain anchored
over the southern third of the U.S. for the second half of this
week, with the ridge poking northward across the Tennessee and lower
Ohio Valleys. Then as stronger mid-level flow pushes east and
southeast over the Great Lakes this weekend, a decent cool front
will move southeast through central Kentucky and southern Indiana
bringing lower humidity and cooler air temperatures for late in the
weekend into early next week.

In the day to day weather, the extended period should start off dry
Wednesday night as surface high pressure overhead slides to the
east. Models hint that some dying scattered convection could
approach western parts of our area late Wednesday night associated
with weak warm advection on the back side of the high, but will keep
dry conditions in forecast. As better low-level moisture and higher
surface dewpoints return Thursday, isolated to scattered diurnal
convection is expected in the afternoon, with best chance north on
the periphery of the upper ridge. Highs Thursday will reach the
upper 80s and lower 90s.

Any cells Thursday should weaken Thursday night given limited or no
forcing and nocturnal cooling. Then on Friday, scattered diurnal
convection should again develop with the best chance north half
again, aided by the approaching cool front from the north. With
soundings suggesting rather steep low- and mid-level lapse rates and
lack of saturation, any storms that form in this environment would
be pulse cells capable of gusty downdrafts and a decent amount of
cloud-to-ground lightning.

Scattered to perhaps numerous showers and thunderstorms will
accompany the front as it drops southeastward across Kentucky on
Saturday. The combination of clouds and showers will keep
temperatures lower on Saturday - around 80 in southern Indiana and
mid 80s in south-central Kentucky. The front will push though the
state Saturday night. Precipitation will sag southeast Saturday
night as well and be through much of our forecast area on Sunday,
although a few showers could linger over southern and eastern
counties of central Kentucky. Dry weather then takes hold Sunday
night and early next week.

The air behind the front will be cooler with max temperatures Sunday
into early next week a couple or few degrees below normal, mainly
from the upper 70s (southern Indiana on Sunday) to lower 80s over
much of the area into early next week, with some mid 80s over
south-central Kentucky by early next week. Lows will be in the 60s
Sunday morning through Tuesday morning, with some 50s expected
Monday morning. Dewpoints and humidity levels will drop as well
behind the front.

However, looks like the humidity and higher dewpoints will once
again rise by mid next week as another weather system approaches at
that time imports warmer, more moist air from the south into
Kentucky.

&&

.AVIATION (06Z TAF Update)...
Issued at 105 AM EDT Tue Sep 2 2014

VFR conditions will prevail at the TAF sites through the majority of
the remaining overnight hours, with a steady SSW wind between 5
and 10 mph. Upper level clouds will overspread the area ahead of an
approaching convective complex, along with a few lower level clouds.

A convective complex has developed across central IL southwestward
through southern Missouri ahead of several mid level disturbances.
Meanwhile, a weakly defined warm front was draped across central KY
between BWG and SDF. This feature will lift northward toward dawn
with isolated to scattered showers developing along it after 4 AM
EDT. Included VCSH mention at SDF/LEX through mid morning, with
potential to briefly go MVFR in a rain shower. There should be a
lull after the initial morning precipitation chances, then
convection is expected to fire in the early afternoon along the
remnant outflow/differential heating. This is expected to be between
SDF/LEX, although some thunderstorms could be around all terminals
through the afternoon and early evening. Expect convection to die
around sunset with some lingering clouds.

Winds will gradually veer to SW and then WSW through the day,
staying up around 10 mph. Once winds slacken late this evening, they
will return to SSW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........BJS
Long Term.........TWF
Aviation..........BJS
Hazardous weather outlook, Sep 2, 4:03 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT TUE SEP 2 2014

INZ076>079-083-084-089>092-KYZ023>032-061-062-070>072-030815-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-
SIMPSON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN
403 AM EDT TUE SEP 2 2014 /303 AM CDT TUE SEP 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A FEW STORMS ARE POSSIBLE THIS MORNING MAINLY ALONG AND NORTH OF
THE I-64 CORRIDOR. BRIEF HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE.

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY EARLY TO MID
AFTERNOON. BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND
GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THURSDAY
AND FRIDAY AFTERNOONS IN A VERY WARM AND HUMID AIR MASS. ALTHOUGH
LITTLE IN THE WAY OF CONVECTIVE ORGANIZATION IS EXPECTED THESE
DAYS...A FEW STRONG PULSE TYPE STORMS MAY OCCUR WITH GUSTY
DOWNDRAFT WINDS...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING.

ON FRIDAY NIGHT AND SATURDAY...A COLD FRONT WILL MOVE INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY FROM THE NORTH. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. SOME
CELLS COULD PRODUCE BRIEF HEAVY RAIN AND CLOUD-TO-GROUND
LIGHTNING. A FEW STORMS COULD LINGER SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY...ESPECIALLY IN THE BLUE
GRASS REGION.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ033>043-045>049-053>057-063>067-073>078-081-082-030815-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
403 AM EDT TUE SEP 2 2014 /303 AM CDT TUE SEP 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A FEW STORMS ARE POSSIBLE THIS MORNING MAINLY ALONG AND NORTH OF
THE I-64 CORRIDOR. BRIEF HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE.

SCATTERED THUNDERSTORMS ARE EXPECTED TO REDEVELOP BY EARLY TO MID
AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG TO LOCALLY
SEVERE EAST OF THE I-65 CORRIDOR. DAMAGING WINDS WILL BE THE MAIN
THREAT IN THE STRONGEST STORMS. ADDITIONALLY...BRIEF HEAVY
RAINFALL AND CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THURSDAY
AND FRIDAY AFTERNOONS IN A VERY WARM AND HUMID AIR MASS. ALTHOUGH
LITTLE IN THE WAY OF CONVECTIVE ORGANIZATION IS EXPECTED THESE
DAYS...A FEW STRONG PULSE TYPE STORMS MAY OCCUR WITH GUSTY
DOWNDRAFT WINDS...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING.

ON FRIDAY NIGHT AND SATURDAY...A COLD FRONT WILL MOVE INTO
SOUTHERN INDIANA AND CENTRAL KENTUCKY FROM THE NORTH. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. SOME
CELLS COULD PRODUCE BRIEF HEAVY RAIN AND CLOUD-TO-GROUND
LIGHTNING. A FEW STORMS COULD LINGER SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...ESPECIALLY IN THE BLUE GRASS
REGION.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/TWF

In the hours before

Special weather statement, Sep 2, 5:25 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 AM EDT TUE SEP 2 2014

INZ076-077-083-084-090-020955-
CRAWFORD IN-DUBOIS IN-HARRISON IN-ORANGE IN-WASHINGTON IN-
525 AM EDT TUE SEP 2 2014

...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...

AT 520 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF JASPER...AND MOVING EAST AT
50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  JASPER...
  ENGLISH...
  KELLERVILLE...
  DUBOIS AND DUBOIS CROSSROADS...
  ELLSWORTH AND CUZCO...
  FRENCH LICK MUNICIPAL AIRPORT AND WICKLIFFE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3851 8708 3851 8698 3849 8695 3851 8694
      3850 8688 3853 8684 3853 8669 3869 8668
      3869 8632 3873 8631 3877 8628 3878 8626
      3877 8624 3833 8622 3834 8708
TIME...MOT...LOC 0925Z 271DEG 44KT 3845 8693

SCHOETTMER
Special weather statement, Sep 2, 6:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 AM EDT TUE SEP 2 2014

INZ077>079-084-090>092-KYZ031-032-021105-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-JEFFERSON IN-OLDHAM
KY-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
621 AM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...

AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
BROWNSTOWN TO SALEM TO 12 MILES EAST OF ENGLISH...AND MOVING EAST AT
40 MPH.

OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SCOTTSBURG...
  MADISON...
  DAISY HILL AND BUNKER HILL...
  CHESTNUT HILL AND WOOSTER...
  DEPUTY AND BLUE LICK...
  WAKEFIELD AND MEMPHIS...

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 16 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3873 8530 3873 8532 3871 8531 3854 8540
      3838 8564 3832 8569 3834 8641 3839 8631
      3842 8631 3855 8613 3877 8600 3876 8590
      3873 8588 3881 8579 3883 8573 3882 8570
      3883 8562 3891 8554 3891 8520
TIME...MOT...LOC 1021Z 271DEG 36KT 3878 8588 3855 8600
          3840 8621

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:35 AM EDTSpecial Weather StatementLMKHenry, Shelby30 min
Sep 2, 2:37 PM EDTSpecial Weather StatementLMKWarren28 min
Sep 2, 2:54 PM EDTSpecial Weather StatementLMKTaylor31 min
Sep 2, 3:23 PM EDTSpecial Weather StatementLMKTaylor27 min
Sep 2, 3:35 PM EDTSpecial Weather StatementLMKLarue30 min
Sep 2, 3:37 PM EDTSpecial Weather StatementLMKAdair, Metcalfe28 min
Sep 2, 3:49 PM EDTSpecial Weather StatementLMKCasey31 min
Sep 2, 3:52 PM EDTSpecial Weather StatementLMKMarion18 min
Sep 2, 4:02 PM EDTSpecial Weather StatementLMKClark, Fayette28 min
Sep 2, 4:03 PM EDTSpecial Weather StatementLMKClark, Fayette62 min
Sep 2, 4:05 PM EDTSpecial Weather StatementLMKCumberland30 min
Sep 2, 4:13 PM EDTSpecial Weather StatementLMKMarion32 min
Sep 2, 4:33 PM EDTSpecial Weather StatementLMKClinton, Cumberland, Russell32 min
Sep 2, 4:41 PM EDTSpecial Weather StatementLMKMadison44 min
Sep 2, 4:51 PM EDTSevere Thunderstorm WarningLMKMadison19 min
Sep 2, 5:04 PM EDTSpecial Weather StatementLMKClinton16 min
Sep 2, 5:32 PM EDTSpecial Weather StatementLMKShelby43 min
Sep 2, 5:41 PM EDTAreal Flood AdvisoryLMKAllen2 hr
Sep 2, 6:03 PM EDTSpecial Weather StatementLMKFranklin, Woodford32 min
Sep 2, 6:35 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Scott60 min
Sep 2, 5:25 AM EDTSpecial Weather StatementLMKDubois, Orange30 min

Nearby

Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.